Duloxetine

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can having Cymbalta lead to no sexual drive in a patient with fibromyalgia?

Query: Hi doctor, My girlfriend has fibromyalgia and is currently on Cymbalta and a muscle relaxant. She said she has no desire for sex but it seems she is having sexual dreams. She does not know that she is doing it but it does not make sense to me. When she was on Tramadol, everything was fine unless she...  Read Full »


Dr. Divya Agarwal

Rheumatologist

Answer: Hello, Welcome to icliniq.com. It is possible that she has no desire or she may be fatigued by the fibromyalgia. Drugs like Cymbalta (Duloxetine) act on neurotransmitters and there is a possibility that they affect a person's emotions and desires. Generally, once the drug goes on for s...  Read Full »

How to deal with depression when I do not feel to live?

Query: Hello doctor, I have depression, and it is getting worse. I do not want to live anymore. I just want to go to sleep and not wake up. I do not feel I will be a happy person ever. I can not live like this anymore. I am currently on Duloxetine medication.  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Your words are reflecting your distressed mental state, and it is obvious that you need more support to get over this difficult period. How long have your depression symptoms been getting worse? Is anything stressful happening recently? Do your family and friends know ...  Read Full »

Can Cymbalta and Phentermine be used together for weight loss?

Query: Hi doctor, I take Cymbalta 60 mg for depression and Trazodone 100 mg for sleep. Can I take Phentermine for weight loss without problems of serotonin syndrome?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Phentermine is a short-term (few weeks) adjunctive used as a part of a weight reduction regimen for patients with initial body mass index (BMI) more than or equal to 30 kg/m². Cymbalta - Duloxetine has serious interaction with Phentermine. Both if taken toge...  Read Full »

Why are my feet tingly?

Query: Hello doctor, Since 19 months, I have had severe problems with tingling in my feet. This started one week after a 27 km run, where I suddenly got pain in my feet and had to stop. The pain went away, but the tingling started in my left foot one week later. At first, some intermittent buzzing in the o...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. If NCV (nerve conduction velocity) and EMG (electromyography) had been normal, there is possibility can be: Muscle fatigue. Ligament or soft tissue injury pain. Mild neuropraxia due to some soft tissue injury, which is not evident in NCV. Radiculopathy. I would like to...  Read Full »

I am getting tremors more often. Is that a side effect of Abilify and Cymbalta?

Query: Hi doctor, I have schizoaffective disorder. I take Abilify and Cymbalta. But most of the time my hands shake badly. Do you think it could be due to Abilify and Cymbalta or it could be more related to my disease? Does Abilify cause tremors as a side effect?  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. How long have you had these tremors? Is it present all the time? Did you develop these tremors only after starting medication or did you have some form of shaking even before medication? Both Abilify (Aripiprazole) and Cymbalta (Duloxetine) are known to be associate...  Read Full »

Why am I getting cracking sound in my joints?

Query: Hi doctor, One year back, while sitting on a chair in office I felt as if my back got stuck and was unable to move. I took two painkillers and managed to sit there for a while, but after two to three hours the pain started radiating to leg. I was diagnosed with moderate disc herniation at L4-L5 and...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity), but you need to provide me the following details so that I can help you better. Is the pain radiating to legs? Do you have any tingling or numbness in legs? Any aggravation of pain whe...  Read Full »

My mom was treated for trigeminal neuralgia, with no relief. What to do?

Query: Hello doctor, My 58 year old mother has a history of trigeminal neuralgia from the past four years. She was initially treated with Carbamazepine, but she had a severe allergic reaction, due to which it was stopped. Oxcarbazepine was tried, and it caused allergy too. Pregabalin, phenytoin, and sod...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. You seem to have tried all the possible treatments. I would suggest trying a medicine known as Tapentadol at doses of 50 mg twice daily, along with Gabapentin 600 mg per day. Consider radiofrequency ablation or alcohol injection into the nerve again, if no relief is ob...  Read Full »

My friend is suffering from neuropathic pain after a thalamic stroke. Please help.

Query: Hi doctor, My friend, who is a 48 years old female, suffered a CVA three years back. She was diagnosed with a right thalamic hemorrhagic stroke with pericardial effusion, left hemiparesis, autoimmune thyroiditis, hypertrophic cardiomyopathy, ischemic unstable angina, grade 3 obesity, altered glucose...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. Thalamus is the part of the brain, through which all sensory information is relayed. After a stroke involving the thalamus, many times, the patient develops thalamic pain syndrome, which is very poorly responsive to medications. But as you told that it was relieved ...  Read Full »

Is Cymbalta good for depersonalization?

Query: Hi doctor,Is Cymbalta good for depersonalization? I want some tips to overcome this. Also, how to get rid of apathy?  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I do not think Cymbalta (Duloxetine) have great potential in the treatment of depersonalization. In my experience, I found SSRI group (selective serotonin reuptake inhibitor) of medications are much superior in...  Read Full »

Do you have any idea about the weird sensation in my head?

Query: Hi doctor, I have some weird sensation in my head for over two years. I am at a complete loss for what to do. I have seen a neurologist and talked to a few other medical specialists and none of them have any idea about my problem. It literally feels like there is something moving all around my bra...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I carefully passed through your question and would explain that your symptoms seem to be related to tension type headache or a functional disorder. Your performed MRI is really reassuring that nothing serious is going on (attachment removed to protect patient identity)...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.